# SDR 9615501211

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46868
- Engine: Ge CF650C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E, J, A

## Discrepancy

AFTER TAKEOFF AND DURING CLIMB, THE NR 1 ENGINE EXPERIENCED COMPRESSOR STALL AT 6,000 FEET.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE, SHUT DOWN THE ENGINE, DUMPED 12,000 LBS OF FUEL AND RETURNED TO SEA WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTION OF THE ENGINE REVEALED METAL IN TAILPIPE.  THE ENGINE WAS REPLACED.
